Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Steroids
Jun 25, 2001

I am 27 y/o, hiv+, on a combination of Abacavir, ZDV, 3TC and EFV. I was feeling dizzy, weak, but after I got one shot of deca-durabolin (50 mg)and Sustenon250 this week, I feel great, I want to work, I want to study, go to the gym, and everything, my life is back again. My questions are: Why did it happen??? How often can I continue using those products without making any damage to my system??? My doctor told me I can use it once a month Is she right?? Thanks for your help. Someone from Central America.

Response from Dr. Dieterich

Dear Central America, It is not entirely clear why HIV causes testicular atrophy. One hypothesis is that the medication does not cross the barrier into the testicles, so that the virus multiplies untreated and kills testosterone-producing cells. That may also explain why semen can contain HIV even if the blood tests are negative. Usually people take this replacement about every 2 weeks and there is no limit to how long you can take it. Glad you are feeling better! DTD


Previous
May anabolic steroids produce inmunesuppression?
Next
DNA PCR

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement